# SDR SWAA2022021458018

- Difficulty date: January 4, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737*
- Aircraft serial: 30633
- Aircraft time: 54,270 hours, 36,042 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKET INSULATOR LOCATED BETWEEN BS578 TO BS727 AND BETWEEN STR10L TO STR15L AT PASSENGER CABIN (6 EA) ; 2021-585094 / [01] REPLACED BRACKET INSULATOR LOCATED BETWEEN BS578 TO BS727 AND BETWEEN STR10L TO STR15L AT PASSENGER CABIN (6 EA) IAW B737-700 SRM 51-40-02 AND DRAWING 144A1312 REV: -.; [02] REPLACED BRACKET INSULATOR LOCATED BETWEEN BS578 TO BS727 AND BETWEEN STR10L TO STR15L AT PASSENGER CABIN (6 EA) IAW B737-700 SRM 51-40-02 AND DRAWING 144A1312 REV: -.
